# SDR SWAA102072

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 52,938 hours, 44,301 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING NR 2 SLAT T/E SKIN CRACKED.  REPAIRED SKIN PER SRM.
